# SDR SWAA2014110333626

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 36,317 hours, 27,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMER FLOOR LIGHT MISSING.  INSTALLED LIGHT IAW AMM.
